MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY C PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY C PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R67-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated sodium results generated on an alinity c processing module for three samples, however only provided two of the patient results.The following data was provided (normal reference range 136-145 mmol/l): sid: (b)(6) initial result = 169 mmol/l, rerun on other instrument = 142 mmol/l.Sid (b)(6) initial result = 177 mmol/l, rerun on other instrument = 143 mmol/l.There was no impact to patient management.
 
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.A complaint investigation was conducted for the alinity c processing module, serial number (b)(6) to address the customer¿s observation of falsely elevated results.The customer performed the recommended troubleshooting, that included flushing the wash cup and ict module, washing the cuvettes and recalibration of pipettors without issue resolution and the field service representative (fsr) was dispatched.The fsr inspected the alinity c processing module and replaced the worn 1ml syringe resolving the issue.The 1ml syringe was determined to be the cause.No additional result issue has been reported since the service activity was completed.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.A review of tracking and trending did not identify any trends regarding the event.Labeling was found to be adequate for the complaint issue.Based on our investigation, no systemic issue or deficiency was identified.

Brand Name
ALINITY C PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25173884
Report Number3016438761-2026-00270
Device Sequence Number10182354
Product Code JJE
UDI-Device Identifier00380740137380
UDI-Public(01)00380740137380
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1ML SYRINGE, 09D41-03, N/A
Patient SexUnknown